Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Friedrichs extension of some nonlinear operators

  • 34 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    K. Maurin, Methods of Hilbert Spaces, Hafner (1972).

  2. 2.

    M. M. Vainberg, Variational Methods of Investigating Nonlinear Operators [in Russian], Nauka, Moscow (1956).

  3. 3.

    A. G. Brusentsev and F. S. Rofe-Beketov, Mathematical Physics and Functional Analysis [in Russian], Fiz. Tekh. In-t Niz. Temp., Akad. Nauk Ukr. SSR, No. 2, Khar'kov (1971), pp. 15–25.

Download references

Additional information

Saratov State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 7, No. 4, pp. 83–84, October–December, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zelenko, L.B. Friedrichs extension of some nonlinear operators. Funct Anal Its Appl 7, 326–327 (1973). https://doi.org/10.1007/BF01075741

Download citation

Keywords

  • Functional Analysis
  • Nonlinear Operator